# SDR USAA2013041700009

- Difficulty date: April 16, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 39,312 hours, 22,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE SEAT MOUNTED EMERGENCY LIGHT LENS MISSING AT ROWS 1L AND 3L.  MAINTENANCE INSTALLED SEAT MOUNTED EMERGENCY LIGHT LENS AT ROWS 1L AND 3L.
